# SDR ASAA2012082492770

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 13,986 hours, 4,318 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11358
- Condition: Failed
- Location: A/C Bay
- Part time: 13,111 hours, 4,038 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL,  MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORM BITE TEST ON PACK/ZONE TEMP CONTROLLER 1 FOUND TEMP CONTROL VALVE ON PACK INOPERATIVE REF MM 21-61-00.  R & R TCV ON LT PACK.  NO LEAKS NOTED REF MM 21-51-10.  OPS CHECKED GOOD.  PERFORM BITE TEST ON CONTROLLER 1.  NO FAULTS NOTED.
